Local Lyapunov Functions for Nonlinear Stochastic Differential Equations by Linearization

Hjörtur Björnsson, Peter Giesl, Skuli Gudmundsson, Sigurdur Hafstein

Abstract

We present a rigid estimate of the domain, on which a Lyapunov function for the linearization of a nonlinear stochastic differential equation is a Lyapunov function for the original system. By using this estimate the demanding task of computing a lower bound on the γ-basin of attraction for a nonlinear stochastic systems is greatly simplified and the application of a resent numerical method for the same purpose facilitated.

Download


Paper Citation


in Harvard Style

Björnsson H., Giesl P., Gudmundsson S. and Hafstein S. (2018). Local Lyapunov Functions for Nonlinear Stochastic Differential Equations by Linearization.In Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 1: CTDE, ISBN 978-989-758-321-6, pages 579-586. DOI: 10.5220/0006944505790586


in Bibtex Style

@conference{ctde18,
author={Hjörtur Björnsson and Peter Giesl and Skuli Gudmundsson and Sigurdur Hafstein},
title={Local Lyapunov Functions for Nonlinear Stochastic Differential Equations by Linearization},
booktitle={Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 1: CTDE,},
year={2018},
pages={579-586},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006944505790586},
isbn={978-989-758-321-6},
}


in EndNote Style

TY - CONF

JO - Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 1: CTDE,
TI - Local Lyapunov Functions for Nonlinear Stochastic Differential Equations by Linearization
SN - 978-989-758-321-6
AU - Björnsson H.
AU - Giesl P.
AU - Gudmundsson S.
AU - Hafstein S.
PY - 2018
SP - 579
EP - 586
DO - 10.5220/0006944505790586